# SDR MWEA020587

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480225
- Condition: Cracked
- Location: Station 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 CRACKED AT FRAME STATION 389 BOTH LEGS RIGHT SIDE OF AIRCRAFT.  --  REMOVED DAMAGED SECTION FABRICATED AND REPAIRED LONGERON AND SPLICE, INSTALLED LONGERON.
